It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Heart Disorders Board Index
Pages: 1Showing 1 - 9 of 9 for amlodipine problems. (0.048 seconds)


... However, a lot of people report that the pain and muscle problems either go away with CoQ10 supplements, or at least ease off quite a bit. ... (7 replies)
... Actually, likely no. Most people who report muscle pain or cramps from statins never show any liver enzyme abnormalities, nor elevated CK enzymes (elevated CK is a sign of the muscle waisting condition rhabdomyolosis, but true rhabdomyolosis is very rare with statins). I never had anything but completely normal blood workups when I had leg pain while on lipitor and zocor. ... (7 replies)
... s morning and she spoke to my cardiologist. I have been taken off the Lipitor whilst they wait for the result of a blood test the GP took which shows any muscle problems that this drug can cause. If the blood test is negative then it isnt the Lipitor it will be the amlodipine causing the problems. ... (7 replies)

... effects forum and leg, calf and foot pain from amlodipine is not at all uncoommon. ... (7 replies)
... I was plaque with palpitations. I stopped drinking any coffee, chocolate...........basically try avoiding anything with caffeine. I take amlodipine and clonazepam. Clonazepam is a tranquilizer. You don't need any thing to lower your BP. Anxiety and stress will affect the heart. ... (1 replies)
ECG Help Please
Jul 2, 2010
... I won't go into the long story here but for years I have had on and off problems with fast heart rate tachycardia. ... (2 replies)
... est to cope with me, but I know it must be awful for her. I am also paranoid about every pain I have now in my chest. Is this normal behaviour after having heart problems and then having stents.? ... (0 replies)
ECG Results
Oct 17, 2008
... I've got diastolic dysfunction and thickened left ventricle and septum walls. I've been struggling with heart failure for over 20 years. I was on AceI and CCB and Lasix along with other "CHF helping" medications. Despite these beneficial medications, I continued to slowly get worse, year after year, until 2005 when I went on a strict diet. Since 2005 I've stayed on a very... (9 replies)
... alories. In my case, I have to be really careful eating carbohydrates, or too many calories. If I consume too many calories at one sitting, I will have breathing problems which can last all night long. ... (27 replies)




Pages: 1

All times are GMT -7. The time now is 05:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!